Methods and Applications of Analysis

Volume 19 (2012)

Number 4

The convergence of schemes for conservation laws I: Semi-discrete case

Pages: 341 – 358

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n4.a2

Author

Nan Jiang (Department of Mathematical Sciences, University of South Dakota, Vermillion S.D., U.S.A.)

Keywords

conservation law with source terms, schemes, entropy condition, convergence

2010 Mathematics Subject Classification

Primary 65M12. Secondary 35L60.

Full Text (PDF format)